# SDR REXA201100665

- Difficulty date: September 21, 2011
- Submitted: October 16, 2011
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- Aircraft time: 19,238 hours, 16,753 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD CAP ANGLE HAS INDICATION NOTED AT LBL 18 APPROX 0.2" IN LENGTH 50 PERCENT FSH AND RT WEB AT WL59.10 APPROX 0.3" IN LENGTH 80 PERCENT FSH.  REPAIRED IAW BOMBARDIER REOS REO 601R-53-41-260 REV E, REO 601R-53-41-609, AND REO 601R-53-41-1480 REV A.
